# SDR DHL2003745021

- Difficulty date: October 17, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg Door Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION - RED DOOR LIGHT REMAINED ILLUMINATED AND S/O'S AUXILIARY PANEL HAD RIGHT GEAR DOOR LIGHT ILLUMINATED. PERFORMED ABNORMAL PROCEDURE IAW AOM. RED DOOR LIGHT WENT OUT WITH GEAR HANDLE UP.  CLEANED AND RESET DOOR LOCK SWITCH CONNECTOR, OPS CHECKED NORMAL IAW M/M 32-62-0.
